VoyForums

VoyUser Login optional ] [ Contact Forum Admin ] [ Main index ] [ Post a new message ] [ Search | Check update time | Archives: 12345678 ]


[ Next Thread | Previous Thread | Next Message | Previous Message ]

Date Posted: Fri, Nov 03 2017, 19:44:28"
Author: ..
Subject: The problem is when they are inhaling it directly into their lungs and the mist is settling on their eyes. You don't get this with cream.
In reply to: .. 's message, "Parents who allow their dancers to be sprayed in a "tanning booth" are putting their children's health at risk. I have long wonders what the consequences will be of the children ingesting the chemical spray and getting it in their eyes. If you are at all interested in your child's health, google "Spray Tan Swallowing" by the American DHA (Drug and Health Administration) I believe there is cause for concern." on Sun, Oct 22 2017, 13:05:11"


[ Next Thread | Previous Thread | Next Message | Previous Message ]


Replies:



VoyUser Login ] Not required to post.
Post a public reply to this message | Go post a new public message
* HTML allowed in marked fields.
Message subject (required):

Name (required):

  Expression (Optional mood/title along with your name) Examples: (happy, sad, The Joyful, etc.) help)

  E-mail address (optional):

* Type your message here:

Choose Message Icon: [ View Emoticons ]

Notice: Copies of your message may remain on this and other systems on internet. Please be respectful.

[ Contact Forum Admin ]


Forum timezone: GMT+9
VF Version: 3.00b, ConfDB:
Before posting please read our privacy policy.
VoyForums(tm) is a Free Service from Voyager Info-Systems.
Copyright © 1998-2017 Voyager Info-Systems. All Rights Reserved.